Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A study on a relation between two summability methods


Author: W. T. Sulaiman
Journal: Proc. Amer. Math. Soc. 115 (1992), 303-312
MSC: Primary 40D25
DOI: https://doi.org/10.1090/S0002-9939-1992-1056685-8
MathSciNet review: 1056685
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Bor (1985, 1986) gave a relation between the two summability methods $ {\left\vert {C,1} \right\vert _k}$ and $ \vert\overline N ,{p_n}{\vert _k}$ of a series $ \Sigma a_n $. These two methods are known to be independent. Generalizing the case, here we introduce relations between the two summability methods $ {\left\vert {C,\alpha } \right\vert _k}$ and $ \vert\overline N ,{p_n}{\vert _k}$ using multipliers sequence $ \left\{ {{\varepsilon _n}} \right\}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40D25

Retrieve articles in all journals with MSC: 40D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1056685-8
Article copyright: © Copyright 1992 American Mathematical Society